The Michigan Mathematical Journal

Dilatation, Pointwise Lipschitz Constants, and Condition N on Curves

Marshall Williams

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 63, Issue 4 (2014), 687-700.

Dates
First available in Project Euclid: 5 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1417799221

Digital Object Identifier
doi:10.1307/mmj/1417799221

Mathematical Reviews number (MathSciNet)
MR3286666

Zentralblatt MATH identifier
1310.30051

Subjects
Primary: 30L10: Quasiconformal mappings in metric spaces
Secondary: 26B30: Absolutely continuous functions, functions of bounded variation 30C65: Quasiconformal mappings in $R^n$ , other generalizations

Citation

Williams, Marshall. Dilatation, Pointwise Lipschitz Constants, and Condition $N$ on Curves. Michigan Math. J. 63 (2014), no. 4, 687--700. doi:10.1307/mmj/1417799221. https://projecteuclid.org/euclid.mmj/1417799221


Export citation

References

  • [BC06] Z. M. Balogh and M. Csörnyei, Scaled-oscillation and regularity, Proc. Amer. Math. Soc. 134 (2006), no. 9, 2667–2675 (electronic).
  • [BKR07] Z. M. Balogh, P. Koskela, and S. Rogovin, Absolute continuity of quasiconformal mappings on curves, Geom. Funct. Anal. 17 (2007), no. 3, 645–664.
  • [BRZ04] Z. M. Balogh, K. Rogovin, and T. Zürcher, The Stepanov differentiability theorem in metric measure spaces, J. Geom. Anal. 14 (2004), no. 3, 405–422.
  • [BA56] A. Beurling and L. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), no. 1, 125–142.
  • [Boj88] B. Bojarski, Remarks on Sobolev imbedding inequalities, Complex analysis, Joensuu 1987, Lecture Notes in Math., 1351, pp. 52–68, Springer, Berlin, 1988.
  • [Cri06] M. Cristea, Quasiregularity in metric spaces, Rev. Roumaine Math. Pures Appl. 51 (2006), no. 3, 291–310.
  • [Dud07] J. Duda, Absolutely continuous functions with values in a metric space, Real Anal. Exchange 32 (2007), no. 2, 569–581.
  • [Fed69] H. Federer, Geometric measure theory, Grundlehren Math. Wiss., 153, Springer-Verlag, New York, 1969.
  • [Fug57] B. Fuglede, Extremal length and functional completion, Acta Math. 98 (1957), 171–219.
  • [Han12] B. Hanson, Linear dilatation and differentiability of homeomorphisms of $\mathbb{R}^{n}$, Proc. Amer. Math. Soc. 140 (2012), no. 10, 3541–3547.
  • [Hei01] J. Heinonen, Lectures on analysis on metric spaces, Universitext, Springer-Verlag, New York, 2001.
  • [HK95] J. Heinonen and P. Koskela, Definitions of quasiconformality, Invent. Math. 120 (1995), no. 1, 61–79.
  • [HK98] J. Heinonen and P. Koskela, Quasiconformal maps in metric spaces with controlled geometry, Acta Math. 181 (1998), no. 1, 1–61.
  • [HKST01] J. Heinonen, P. Koskela, N. Shanmugalingam, and J. T. Tyson, Sobolev classes of Banach space-valued functions and quasiconformal mappings, J. Anal. Math. 85 (2001), 87–139.
  • [KM02] S. Kallunki and O. Martio, ACL homeomorphisms and linear dilatation, Proc. Amer. Math. Soc. 130 (2002), no. 4, 1073–1078 (electronic).
  • [KR05] P. Koskela and S. Rogovin, Linear dilatation and absolute continuity, Ann. Acad. Sci. Fenn. Math. 30 (2005), no. 2, 385–392.
  • [Moc10] M. Mocanu, A generalization of Orlicz–Sobolev spaces on metric measure spaces via Banach function spaces, Complex Var. Elliptic Equ. 55 (2010), no. 1–3, 253–267.
  • [Sha00] N. Shanmugalingam, Newtonian spaces: An extension of Sobolev spaces to metric measure spaces, Rev. Mat. Iberoam. 16 (2000), no. 2, 243–279.
  • [Tuo04] H. Tuominen, Orlicz–Sobolev spaces on metric measure spaces, Ann. Acad. Sci. Fenn. Math. Diss. 135 (2004), 86. Dissertation, University of Jyväskylä, Jyväskylä, 2004.
  • [Tys98] J. Tyson, Quasiconformality and quasisymmetry in metric measure spaces, Ann. Acad. Sci. Fenn. Math. 23 (1998), no. 2, 525–548.
  • [Wil12] M. Williams, Geometric and analytic quasiconformality in metric measure spaces, Proc. Amer. Math. Soc. 140 (2012), no. 4, 1251–1266.
  • [WZ13] K. Wildrick and T. Zürcher, Sharp differentiability results for lip, preprint, 2013, arXiv:1208.2133v3 [math.MG].
  • [Zü07] T. Zürcher, Local Lipschitz numbers and Sobolev spaces, Michigan Math. J. 55 (2007), no. 3, 561–574.